Biljana Mihailovic
Biljana Mihailovic
Professor of Mathematics, Faculty of Technical Sciences, University of Novi Sad
Verified email at uns.ac.rs
Title
Cited by
Cited by
Year
Asymmetric integral as a limit of generated Choquet integrals based on absolutely monotone real set functions
B Mihailović, E Pap
Fuzzy Sets and Systems 181 (1), 39-49, 2011
162011
A representation of a comonotone-◯∨-additive and monotone functional by two Sugeno integrals
E Pap, BP Mihailović
Fuzzy Sets and Systems 155 (1), 77-88, 2005
162005
Asymmetric general Choquet integrals
B Mihailovic, E Pap
Acta Polytechnica Hungarica 6 (1), 161-173, 2009
122009
The Shilkret-like integral on the symmetric interval
B Mihailović, M Manzi, P Đapić
UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, 2015
92015
Solving fuzzy linear systems using a block representation of generalized inverses: The group inverse
B Mihailović, V Miler Jerković, B Malešević
Fuzzy Sets and Systems 353, 66-85, 2018
8*2018
Solving fuzzy linear systems using a block representation of generalized inverses: the Moore-Penrose inverse
B Mihailović, VM Jerković, B Malešević
Fuzzy Sets and Systems, 2017
8*2017
Discrete bipolar pseudo-integrals
M Štrboja, E Pap, B Mihailović
Information Sciences 468, 72-88, 2018
7*2018
A premium principle based on the g-integral
T Grbić, S Medić, A Perović, B Mihailović, N Novković, N Duraković
Stochastic Analysis and Applications 35 (3), 465-477, 2017
72017
Decomposable Signed Fuzzy Measures.
BP Mihailovic, E Pap
EUSFLAT Conf.(1), 265-269, 2007
72007
A monotone convergence related to pseudo-integral
M Štrboja, E Pap, B Mihailović
2015 IEEE 13th International Symposium on Intelligent Systems and …, 2015
62015
Chebyshev type inequalities for pseudo-integrals of set-valued functions
M Štrboja, T Grbić, G Grujić, B Mihailović, S Medić
2011 IEEE 9th International Symposium on Intelligent Systems and Informatics …, 2011
62011
Transformation of the pseudo-integral and related convergence theorems
M Štrboja, E Pap, B Mihailović
Fuzzy Sets and Systems 355, 67-82, 2019
52019
Sugeno integral based on absolutely monotone real set functions
B Mihailović, E Pap
Fuzzy Sets and Systems 161 (22), 2857-2869, 2010
52010
Premium principles based on generated Choquet integrals
B Mihailović, P Đapić
2013 IEEE 11th International Symposium on Intelligent Systems and …, 2013
42013
Bi-capacities based pan-integral
M Todorov, B Mihailović
2018 IEEE 16th International Symposium on Intelligent Systems and …, 2018
32018
A New Method for Solving Square Fuzzy Linear Systems
VM Jerković, B Mihailović, B Malešević
Advances in Fuzzy Logic and Technology 2017, 278-289, 2017
32017
Choquet Integrals and T-Supermodularity
M Kalina, M Manzi, B Mihailović
Intelligent Systems: Models and Applications, 61-75, 2013
32013
Jensen type inequalities for pseudo-integrals of set-valued functions
T Grbić, M Štrboja, I Štajner-Papuga, D Vivona, B Mihailović
IEEE 8th International Symposium on Intelligent Systems and Informatics, 597-600, 2010
32010
Jensen type inequality for the bipolar pseudo-integrals
M Todorov, M Štrboja, E Pap, B Mihailović
Fuzzy Sets and Systems 379, 82-101, 2020
22020
T-supermodularity of Choquet integrals
M Kalina, M Manzi, B Mihailović
2011 IEEE 9th International Symposium on Intelligent Systems and Informatics …, 2011
22011
The system can't perform the operation now. Try again later.
Articles 1–20